| Model Number |
LTF-S190-10 |
| Medical Device Problem Codes |
No Display/Image (1183); Peeled/Delaminated (1454); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunctions: degradation and an electrical component issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the endoeye flex deflectable videoscope exhibited peeling glue at the objective lens and a black image with a scope communication error.There was no patient involvement.